# SDR A6WA201644408

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,287 hours, 30,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R332354S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST OTBD ATTACH ANGLE CRACKED.
